MAUDE Adverse Event Report: GALIL MEDICAL LTD ICEFX¿ CRYOABLATION CONSOLE; CRYOSURGICAL DEVICES AND ACCESSORIES,

GALIL MEDICAL LTD ICEFX¿ CRYOABLATION CONSOLE; CRYOSURGICAL DEVICES AND ACCESSORIES,
Model Number FPRCH8000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Numbness (2415)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for investigation.The report of pain and numbness is consistent with potential side effects of thermal injury, are known risks associated with the cryoablation procedure and are included in the risk documents and product labeling.There were no device malfunctions reported at the time of the croablation procedure.
 
Event or Problem Description
It was reported that the system and 2 iceforce cx needles tested with no issues to report.The case was completed and the treating physician was satisfied.Nine days post-procedure, the patient reported pain and numbness in her hip.During follow-up, the physician informed that the patient experienced significant pain which was most likely due to injury to the genitofemoral nerve, which tracks along the psoas muscle.The patient was started on neurontin, which she could not tolerate due to supposed facial swelling.The physician switched to lyrica which she is currently tolerating.The patient informed the physician that the pain has not subsided.There were no device malfunction reported at the time of the cryoablation procedure.

Brand Name
ICEFX¿ CRYOABLATION CONSOLE
Common Device Name
CRYOSURGICAL DEVICES AND ACCESSORIES,
Manufacturer (Section D)
GALIL MEDICAL LTD
4364 round lake road
arden hills MN 55112
MDR Report Key8187241
Report Number3004462490-2018-00004
Device Sequence Number1850431
Product Code GEH
UDI-Device Identifier00859019006370
UDI-Public00859019006370
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFPRCH8000
Device Catalogue NumberFPRCH8000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;